PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 49 | 1 | 9-18
Tytuł artykułu

A multiplicity result for a system of real integral equations by use of the Nielsen number

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove an existence and multiplicity result for solutions of a nonlinear Urysohn type equation (2.14) by use of the Nielsen and degree theory in an annulus in the function space.
Słowa kluczowe
Rocznik
Tom
49
Numer
1
Strony
9-18
Opis fizyczny
Daty
wydano
1999
Twórcy
  • Institute of Mathematics, University of Gdańsk, Wita Stwosza 57, 80-952 Gdańsk, Poland
  • Faculty of Technical Physics and Applied Mathematics, Technical University of Gdańsk, G. Narutowicza 11/12, 80-952 Gdańsk Poland
  • Faculty of Mathematics & Computer Science, A. Mickiewicz University of Poznań, Matejki 48/49, 60-769 Poznań, Poland
Bibliografia
  • [BKM1] A. Yu. Borisovich, Z. Kucharski and W. Marzantowicz, Nielsen number and lower estimate for the number of solutions to a certain system of nonlinear integral equations, in: Applied Aspects of Global Analysis. New Developments in Global Analysis series, Voronezh University Press, 1994, 3-11.
  • [BKM2] A. Yu. Borisovich, Z. Kucharski and W. Marzantowicz, Relative Nielsen number and a lower estimate of the number of components of an algebraic set, in: Global and Stochastic Analysis. New Developments in Global Analysis series, Voronezh University Press, 1995, 3-14.
  • [N1] J. Nielsen, Über die Minimalzahl der Fixpunkte bei Abbildungstypen der Ringflächen, Math. Ann. 82 (1921), 83-93.
  • [N2] J. Nielsen, Untersuchungen zur Topologie der geschlossenen zweiseitigen Flächen, I-III, Acta Math. 50, 53, 58 (1927, 1929, 1932), 189-358, 1-76, 87-167.
  • [W] F. Wecken, Fixpunktklassen, I-III, Math. Ann. 117, 118, 118 (1941, 1942, 1942), 659-671, 216-234, 544-577.
  • [J] B. J. Jiang, Lectures on Nielsen Fixed Point Theory, Contemp. Math. 14 (1983).
  • [Br1] R. Brown, A topological bound on the number of distinct zeros of an analytic function, Pacific J. Math. 118 (1983), 53-58.
  • [Br2] R. Brown, Nielsen fixed point theory and parametrized differential equations, Contemp. Math. 72 (1988), 33-46.
  • [Br3] R. Brown, Retraction methods in the Nielsen fixed point theory, Pacific J. Math. 115 (1984), 277-297.
  • [Br4] R. Brown, The Lefschetz Fixed Point Theorem, Chicago, 1972.
  • [Sch] H. Schirmer, A relative Nielsen number, Pacific J. Math. 122 (1986), 253-266.
  • [K] Kiang Tsai-han, The Theory of Fixed Point Classes, Springer, Berlin, 1989.
  • [S] K. Scholz, The Nielsen fixed point theory for non-compact spaces, Rocky Mountain J. Math. 4 (1974), 81-87.
  • [F] M. Fečkan, Nielsen fixed point theory and nonlinear equations, J. Differential Equations 106 (1993), 312-331.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv49i1p9bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.